# SDR REX2018F00002

- Difficulty date: May 10, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY IAW AMM 25-61-02.  OPERATIONS CHECK GOOD.
